Bouissou, Michel-Benoit, Laffont, Jean-Jacques and Vuong, Quang (1986) Test of Non-Causality under Markov Assumptions for Qualitative Panel Data. Econometrica, 54 (2). pp. 395-414.

Full text not available from this repository.
Official URL : http://tse-fr.eu/pub/3910
Identification Number : 10.2307/1913158
Item Type: Article
Language: English
Date: June 1986
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:53
Last Modified: 02 Apr 2021 15:35
OAI Identifier: oai:tse-fr.eu:3910
URI: https://publications.ut-capitole.fr/id/eprint/2255
View Item